# SDR DALA2015092805860

- Difficulty date: September 25, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 46,429 hours, 15,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD INOPERATIVE.  AUTO ARMING FEATURE NOT WORKING. R & R EMERGENCY SWITCH GUARD IAW AMM 33-51.
